The Annals of Mathematical Statistics

First Passage Time for a Particular Gaussian Process

D. Slepian

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 32, Number 2 (1961), 610-612.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177705068

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177705068

Mathematical Reviews number (MathSciNet)
MR125619

Zentralblatt MATH identifier
0113.12403

Citation

Slepian, D. First Passage Time for a Particular Gaussian Process. The Annals of Mathematical Statistics 32 (1961), no. 2, 610--612. doi:10.1214/aoms/1177705068. http://projecteuclid.org/euclid.aoms/1177705068.


Export citation